# SDR SWIA200311982

- Difficulty date: May 20, 2003
- Submitted: May 21, 2003
- Operation: Air carrier
- Aircraft: N561SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120335
- Aircraft time: 11,315 hours, 17,109 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Stab Trim
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, GOT A ''TRIM WARNING''.  ABORTED TO AND RETURNED TO THE BOX.FOUND AURAL WARNING CB'S POPPED.  RESET CB'S AND ALL TEST GOOD.
